# SDR WWMA9500005

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: J, R
- Precautionary procedure: A, E

## Discrepancy

FLIGHT 7752 - MAF-DFW - PILOT REPORTED THAT DURING TAKEOFF AND CLIMB AT APPROX 400 FEET, A SERIES OF LOUD BANGS WERE HEARD INDICATIVE OF A COMPRESSOR STALL ON THE RT ENG.  THIS WAS ACCOMPANIED BY A MASTER WARNING, TRIPLE CHIME AND THE RT ENGINE OIL PRESS LIGHT ILLUMINATING AS WELL AS THE RT ENGINE GOING INTO AUTOCOARSEN.  AN EMERGENCY WAS DECLARED, AN INFLIGHT SHUTDOWN WAS PERFORMED AND THE AIRCRAFT RETURNED TO MAF W/O INCIDENT.  IT WAS DETERMINED THAT THE PILOT HAD LEFT THE CTOT TURNED ON.  MX PERSONNEL PERFORMED A BORESCOPE CHECK AND ENGINE RUNS AND WERE UNABLE TO DUPLICATE THE PROBLEM.  A TEST FLIGHT WAS PERFORMED WITH ALL OPERATIONAL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
